# SDR AALA20150131005

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 81,210 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP7265001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HANDLE EMER LIGHT HAS 1 BULB INOPERATIVE.  R & R AFT ENTRY DOOR HANDLE EMER LIGHT LAMP IAW MM 33-51-03.
